Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 11, NWS Cleveland, OH

March 28, 20206 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 28, 2020, 12:39 PM EDT for 6 counties in Ohio. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2020, 12:39 PM EDT (16:39 UTC)
Expired
Mar 28, 2020, 1:15 PM EDT
In force
36 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Geauga County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 76 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 1:00 PM EDTHAIL 1.25Stow, OHSEVERAL REPORTS OF QUARTER TO HALF DOLLAR SIZE HAIL FROM PENINSULA TO STOW.
Mar 28, 1:00 PM EDTHAIL 2Stow, OH
Mar 28, 1:05 PM EDTHAIL 21 Sse Sugar Bush Knolls, OHQUARTER TO 2 INCH HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
719 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WUUS51 KCLE 281639
SVRCLE
OHC055-099-103-133-153-155-281715-
/O.NEW.KCLE.SV.W.0011.200328T1639Z-200328T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1239 PM EDT Sat Mar 28 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Trumbull County in northeastern Ohio...
  Portage County in northeastern Ohio...
  Western Mahoning County in northeastern Ohio...
  Southeastern Geauga County in northeastern Ohio...
  Southeastern Medina County in northeastern Ohio...
  Summit County in northeastern Ohio...

* Until 115 PM EDT.

* At 1239 PM EDT, severe thunderstorms were located along a line
  extending from near Streetsboro to near Wadsworth, moving east at
  65 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           damage to trees and power lines.

* Locations impacted include...
  Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Kent,
  Barberton, Green, Hudson, Wadsworth, Niles, Twinsburg, Tallmadge,
  Streetsboro, Macedonia, Canfield, Cortland, Newton Falls, Mogadore
  and Lordstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning are occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 8083 4096 8109 4099 8109 4098 8139
      4102 8187 4137 8133 4137 8052 4129 8052
TIME...MOT...LOC 1639Z 254DEG 58KT 4129 8134 4104 8169 

HAIL...1.25IN
WIND...60MPH
 
$$

Jaszka
3 follow-up statements
886 
WWUS51 KCLE 281649
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1249 PM EDT Sat Mar 28 2020

OHC055-103-281658-
/O.CAN.KCLE.SV.W.0011.000000T0000Z-200328T1715Z/
Geauga OH-Medina OH-
1249 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEAUGA AND
SOUTHEASTERN MEDINA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4128 8052 4097 8080 4104 8158 4116 8152
      4126 8121 4135 8109 4135 8101 4137 8100
      4135 8052
TIME...MOT...LOC 1648Z 268DEG 68KT 4133 8105 4118 8117 4107 8156 

$$

OHC099-133-153-155-281715-
/O.CON.KCLE.SV.W.0011.000000T0000Z-200328T1715Z/
Trumbull OH-Portage OH-Mahoning OH-Summit OH-
1249 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHERN TRUMBULL...PORTAGE...NORTHWESTERN MAHONING AND EAST
CENTRAL SUMMIT COUNTIES...

At 1248 PM EDT, severe thunderstorms were located along a line
extending from near Garrettsville to near Ravenna to Akron, moving
east at 80 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Kent, Niles,
Tallmadge, Streetsboro, Canfield, Cortland, Newton Falls, Mogadore,
Lordstown, Garrettsville, Vienna Center, Leavittsburg, Hilltop,
Austintown and Stow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4128 8052 4097 8080 4104 8158 4116 8152
      4126 8121 4135 8109 4135 8101 4137 8100
      4135 8052
TIME...MOT...LOC 1648Z 268DEG 68KT 4133 8105 4118 8117 4107 8156 

HAIL...1.25IN
WIND...<50MPH
 
$$

Jaszka
542 
WWUS51 KCLE 281700
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
100 PM EDT Sat Mar 28 2020

OHC153-281710-
/O.CAN.KCLE.SV.W.0011.000000T0000Z-200328T1715Z/
Summit OH-
100 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMMIT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4103 8074 4103 8087 4106 8133 4126 8122
      4126 8121 4127 8120 4128 8080 4130 8052
      4128 8052
TIME...MOT...LOC 1700Z 267DEG 57KT 4123 8081 4115 8094 4109 8125 

$$

OHC099-133-155-281715-
/O.CON.KCLE.SV.W.0011.000000T0000Z-200328T1715Z/
Trumbull OH-Portage OH-Mahoning OH-
100 PM EDT Sat Mar 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHERN TRUMBULL...SOUTHEASTERN PORTAGE AND NORTHWESTERN
MAHONING COUNTIES...

At 100 PM EDT, severe thunderstorms were located along a line
extending from Warren to near Newton Falls to near Ravenna, moving
east at 65 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Youngstown, Warren, Ravenna, Niles, Canfield, Newton Falls,
Lordstown, Garrettsville, Vienna Center, Hilltop, Leavittsburg,
Austintown, Brimfield, Girard, Vienna, McDonald, Edinburg, Windham,
Craig Beach and Yankee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4103 8074 4103 8087 4106 8133 4126 8122
      4126 8121 4127 8120 4128 8080 4130 8052
      4128 8052
TIME...MOT...LOC 1700Z 267DEG 57KT 4123 8081 4115 8094 4109 8125 

HAIL...1.25IN
WIND...<50MPH
 
$$

Jaszka
608 
WWUS51 KCLE 281710
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
110 PM EDT Sat Mar 28 2020

OHC099-133-155-281719-
/O.EXP.KCLE.SV.W.0011.000000T0000Z-200328T1715Z/
Trumbull OH-Portage OH-Mahoning OH-
110 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TRUMBULL...
SOUTHEASTERN PORTAGE AND NORTHWESTERN MAHONING COUNTIES WILL EXPIRE
AT 115 PM EDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

Remember, a new Severe Thunderstorm Warning still remains for 
southeast Portage, northern Mahoning, and southern Trumbull Counties 
until 2 PM EDT.

LAT...LON 4103 8074 4103 8087 4106 8133 4126 8122
      4126 8121 4127 8120 4128 8080 4130 8052
      4128 8052
TIME...MOT...LOC 1709Z 254DEG 58KT 4126 8068 4118 8081 4112 8112 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:03 AM EDT, 6 hours 36 minutes earlier.

Area forecast discussion, Mar 28, 6:03 AM EDT, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
603 AM EDT Sat Mar 28 2020

.SYNOPSIS...
A warm front will lift north across the area today and become
nearly stationary until this evening as a strong low pressure
system moves into the western Great Lakes. A cold front will
push east across the area Sunday morning. The low pressure
system will move northeast toward Quebec Sunday night and allow
a trough to rotate southeast across the area. A ridge of high
pressure will build east across the local area Monday night into
Tuesday and shift east Wednesday. A low pressure system will
move east into the central Great Lakes Thursday and east of the
area by the end of the week.

&&

.NEAR TERM /THROUGH SUNDAY/...
Convection continues to move east across the area ahead of the
warm front. Timing of precipitation appears to be on target so
will not make any major adjustments there. Made some minor
adjustments to temperatures and dewpoints as surge of warmer air
begins to push north toward the area.

Previous Discussion...

A potent upper level low pressure system will move east-
northeast out of the central Plains states to the central Great
Lakes by Sunday. This feature will result in a deep surface low
pressure that will deepen as it moves northeast into the central
Great Lakes region Sunday. A warm front ahead of the low
pressure system will move north across the area today and become
nearly stationary until this evening. The front has been and
will be the focusing mechanism for showers and even some strong
thunderstorms today and tonight. Latest radar showed some
showers and a few embedded thunderstorms moving east across the
area at midnight. However, as the early morning progressed, over
the last few hours, convection began to develop over Indiana
and Illinois an is headed toward our forecast area. The more
impressive air mass is south of the warm front where
temperatures were still in the 60s and lower 70s with dewpoint
temperatures in the lower to middle 60s. This air mass will lift
north into the area by this evening along with some hodographs
indicating fairly good shear across the area. As destabilization
occurs, there is the threat for strong to severe thunderstorms
across the area this evening. LCL heights are expected to be
rather low and with shear profile, can't rule out a tornado
threat as well. Would not be surprised as updates come out for
severe weather threat that local area may be adjusted with an
increased threat for severe thunderstorms. So stay tuned.

Flood watch remains in effect where currently posted as moderate
to heavy rain develops upstream. Streams and creeks will need to
be monitored through the morning hours as the heavier rain
arrives across the area.

Warm front lifts north across the area today and after becoming
stationary will lift north of the area tonight. The front will
aid in warming temperatures across the area today well into the
60s. Temperatures will hover in the 60s for much of the area
tonight for overnight lows and then climb even higher possibly
touching 70 on Sunday in the warm sector. Some of the guidance
is suggesting temperatures slightly higher than currently
forecast but with rain and multi layer clouds, will hold
temperatures down slightly.

Cold front moves east of the area Sunday and this will allow a
surface trough from the low pressure system to rotate into the
local area. Drier air will move in behind the front and this
will reduce the threat for showers and thunderstorms.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A vertically stacked upper level trough and strong surface low
pressure system will be move across the Great Lakes region into
southern Ontario Sunday night. Blustery conditions will continue
Sunday night with southwesterly to westerly winds between 15 to 25
mph and occasional gusts up to 35 mph. Cloudy skies will remain
with occasional scattered showers late Sunday night into Monday on
the backside of the exiting storm system. As the flow becomes more
northwesterly, colder air aloft at 850 mb will develop instability
with moisture from the Great Lakes causing lake effect clouds and
rain showers on Monday lingering into Monday night.  The overall
surface flow weakens by Tuesday with high pressure nosing down from
north of the Great Lakes region. At this time, it looks like the
clouds will hang on through the short term period and beyond into
the long term period. An extended period of clouds, gloomy skies
will be around for much of next week.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The next upper and mid level wave will move across the lower Ohio
Valley Tuesday night into Wednesday. Additional rain showers will
move across the area during the middle of the week. The overall
weather pattern continues to look unsettled with a large upper level
trough develop over the Great Lakes region and Ohio Valley late next
week. A series of disturbances will rotate through the region with
clouds and period of rain showers. Temperatures will remain on the
cool side and slightly below average.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
Showers and a few embedded thunderstorms will continue to move
east across the area through this forecast period as a warm
front gradually lifts north across the region. LIFR/IFR cloud
conditions expected as well through the period. Rain threat
will continue through the day today into this evening. There is
the possibility for locally heavy rain in the thunderstorms and
the potential for severe thunderstorms ahead of the warm front.
Wind shear is a possibility after 06z tonight.

.OUTLOOK...Non-VFR conditions possible through Sunday in
intermittent periods of rain and scattered thunderstorms.

&&

.MARINE...
A warm front is slowly moving northward across Ohio today with a
easterly flow increasing over the lake this morning. Easterly winds
will be 15 to 20 knots today on the lake with slightly higher waves
in the open waters. Will continue to monitor for any piling of water
on the western basin due to the longer time period of the easterly
flow for any minor lakeshore flooding today. The warm front will
briefly move across the lake this evening with a gusty southerly to
southwester flow 15 to 20 knots. A strong cold front will move
across the lake Sunday morning with strong gusty southwest winds
increasing 20 to 30 knot over the lake with gusts up to 45 possible.
This will likely be a higher end Small Craft Advisory but if the
winds appear to be any stronger than forecast, we could be
approaching some Gales on the lake Sunday. This will be something to
watch closely. An extended SCA conditions will lake Sunday night
into Monday. Gusty winds become more westerly by Monday morning and
will slowly relax late on Monday 10 to 15 knots. Weak high pressure
moves in by Monday night with a light northerly flow 5 to 10 knots.
But low pressure developing south of the lake Tuesday will develop
gusty northeasterly winds 15 to 20 knots again.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ006-008-017>019-
     027>030-036-037-047.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Lombardy
MARINE...Griffin
Hazardous weather outlook, Mar 28, 3:27 AM EDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
327 AM EDT Sat Mar 28 2020

OHZ003-007-009>014-020>023-031>033-038-089-PAZ001>003-290730-
Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
327 AM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.
Thunderstorms and heavy rain are expected today and tonight. The
primary hazard with these storms is hail, but damaging wind gusts are
also possible. An isolated tornado also cannot be ruled out. The
rainfall could result in flooding of poor drainage areas and rises on
area rivers and streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong gusty southwest to westerly winds up to 50 mph will be
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ006-008-017>019-027>030-036-037-047-290730-
Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Richland-Ashland-
Marion-Morrow-Knox-
327 AM EDT Sat Mar 28 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms and heavy rain are expected today and tonight. The
primary hazard with these storms is hail, but damaging wind gusts are
also possible. An isolated tornado also cannot be ruled out. The
rainfall could result in flooding of poor drainage areas and rises on
area rivers and streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong gusty southwest to westerly winds up to 50 mph will be
possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-142>149-162>169-290730-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
327 AM EDT Sat Mar 28 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 28, 11:34 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1134 AM EDT Sat Mar 28 2020

OHZ009>011-019-020-281615-
Huron-Erie-Medina-Lorain-Cuyahoga-
1134 AM EDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HURON...ERIE...
SOUTHWESTERN CUYAHOGA...NORTHERN MEDINA AND LORAIN COUNTIES...

At 1134 AM EDT, a strong thunderstorm was located over Norwalk,
moving east at 70 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Elyria, Medina, Norwalk, Parma, Strongsville, Brunswick, North
Royalton, North Ridgeville, Grafton, Wellington, Northern Milan,
Milan, Wakeman, Parma Heights, Broadview Heights, Brook Park, Berea,
Middleburg Heights, Brecksville and Seven Hills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4133 8274 4141 8165 4128 8165 4128 8169
      4111 8169 4114 8275
TIME...MOT...LOC 1534Z 265DEG 60KT 4123 8260

Jaszka
Local storm report, Mar 28, 11:38 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 AM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HAIL             NORWALK                 41.24N 82.61W
03/28/2020  E0.75 INCH       HURON              OH   TRAINED SPOTTER

            PENNY SIZE HAIL.

&&
Local storm report, Mar 28, 11:45 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 AM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     HAIL             1 SE CANFIELD           41.02N 80.76W
03/28/2020  E0.75 INCH       MAHONING           OH   PUBLIC

&&

ANM
Local storm report, Mar 28, 12:16 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1216 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             3 W BRUNSWICK           41.24N 81.88W
03/28/2020  E1.75 INCH       MEDINA             OH   TRAINED SPOTTER

            NICKLE TO GOLFBALL SIZE HAIL.

&&
Local storm report, Mar 28, 12:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1220 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             1 WSW BRUNSWICK         41.24N 81.85W
03/28/2020  E1.00 INCH       MEDINA             OH   NWS EMPLOYEE

&&

ANM
Local storm report, Mar 28, 12:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             1 WSW BRUNSWICK         41.24N 81.84W
03/28/2020  E1.25 INCH       MEDINA             OH   PUBLIC

            SEVERAL QUARTER TO HALF DOLLAR SIZED HAIL
            REPORTS ACROSS BRUNSWICK.

&&

ANM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 9:01 AM EDTSpecial Weather StatementCLEHancock44 min
Mar 28, 9:13 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot47 min
Mar 28, 9:37 AM EDTSpecial Weather StatementCLEStark23 min
Mar 28, 9:42 AM EDTSevere Thunderstorm WarningCLEStark33 min
Mar 28, 9:55 AM EDTSpecial Weather StatementCLEHuron35 min
Mar 28, 10:22 AM EDTSpecial Weather StatementCLEMedina23 min
Mar 28, 10:41 AM EDTSpecial Weather StatementCLEMedina, Portage, Summit34 min
Mar 28, 11:05 AM EDTSpecial Weather StatementCLELorain25 min
Mar 28, 11:08 AM EDTSpecial Weather StatementCLEHuron, Seneca37 min
Mar 28, 11:12 AM EDTSpecial Weather StatementCLEMahoning48 min
Mar 28, 11:34 AM EDTSpecial Weather StatementCLEHuron, Medina41 min
Mar 28, 11:46 AM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Medina44 min
Mar 28, 12:12 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Medina, Portage, Summit33 min
Mar 28, 12:37 PM EDTRiver Flood WarningCLELorain57 hr
Mar 28, 12:51 PM EDTSevere Thunderstorm WarningCLEPortage, Summit, Trumbull24 min
Mar 28, 12:56 PM EDTSevere Thunderstorm WarningCLELorain, Medina34 min
Mar 28, 1:01 PM EDTAreal Flood WarningCLEMedina, Portage, Summit6 hr
Mar 28, 1:08 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull29 min
Mar 28, 1:13 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull21 min
Mar 28, 1:17 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Summit43 min
Mar 28, 1:43 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr
Mar 28, 1:55 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull23 min
Mar 28, 2:00 PM EDTRiver Flood WarningCLETrumbull55 hr
Mar 28, 2:15 PM EDTSevere Thunderstorm WarningCLEMahoning15 min
Mar 28, 3:04 PM EDTSpecial Weather StatementCLEMahoning26 min
Mar 28, 3:25 PM EDTSpecial Weather StatementCLEMarion35 min
Mar 28, 3:54 PM EDTSmall Craft AdvisoryCLE54 hr
Mar 28, 3:55 PM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more28 hr
Mar 28, 4:01 PM EDTRiver Flood WarningCLESummit40 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.